V. Novikov, Generalizations of the camassa-holm equation, Journal of Physics A: Mathematical and Theoretical 42 (34) (2009) 342002.
 A. N. W. Hone, J. Wang, Integrable peakon equations with cubic nonlinearity, Journal of Physics A-Mathematical and Theoretical 41 (37) (2008) 372002.
 A. N. W. Hone, H. Lundmark, J. Szmigielski, Explicit multipeakon solutions of novikov’s cubically nonlinear integrable camassa-holm type equation, Dynamics of Partial Differential Equations 6 (3) (2009) 253–289.
 K. Grayshan, Peakon solutions of the novikov equation and properties of the data-to-solutionmap, Journal of Mathematical Analysis and Applications 397 (2) (2013) 515–521.
 Y. Matsuno, Smooth multisoliton solutions and their peakon limit of novikov’s camassa-holm type equation with cubic nonlinearity, Journal of Physics A - Mathematical and Theoretical 46 (36) (2013) 365203.
 X. Liu, Y. Liu, C. Qu, Stability of peakons for the novikov equation, Journal De Mathmatiques Pures Et Appliques 101 (2) (2014) 172–187.
 J. Li, Exact cuspon and compactons of the novikov equation, International Journal of Bifurcation and Chaos 24 (3) (2014) 1450037.
 L. Zhang, R. Tang, Bifurcation of peakons and cuspons of the integrable novikov equation, Proceedings of the Romanian Academy Series A-Mathematics, Physics, Technical Sciences, Information Science 16 (2) (2015) 168–175.
 C. Pan, S. Li, Further results on the smooth and nonsmooth solitons of the novikov equation, Nonlinear Dynamics 86 (2) (2016) 779–788.
 L. Zhao, S. Zhou, Symbolic analysis and exact travelling wave solutions to a new modified novikov equation, Applied Mathematics and Computation 217 (2) (2010) 590–598.
 X. Deng, Exact travelling wave solutions for the modified novikov equation, Nonlinear Analysis-Modelling and Control 20 (2) (2015) 226–232.
 D. Wang, H. Li, Single and multi-solitary wave solutions to a class of nonlinear evolution equations, Journal of Mathematical Analysis and Applications 343 (1) (2008) 273–298.
 Z. Wen, Z. Liu, M. Song, New exact solutions for the classical drinfel’d-sokolovwilson equation, Applied Mathematics and Computation 215 (2009) 2349–2358.
 Z.Wen, Z. Liu, Bifurcation of peakons and periodic cusp waves for the generalization of the camassa-holm equation, Nonlinear Analysis: Real World Applications 12 (2011) 1698–1707.
 A. Chen, S. Wen, S. Tang, W. Huang, Z. Qiao, Effects of quadratic singular curves in integrable equations, Studies in Applied Mathematics 134 (2015) 24– 61.
 Z. Wen, Bifurcation of solitons, peakons, and periodic cusp waves for –equation, Nonlinear Dynamics 77 (2014) 247–253.
 Z. Wen, Several new types of bounded wave solutions for the generalized two– component camassa–holm equation, Nonlinear Dynamics 77 (2014) 849–857.
 Y. Chen, M. Song, Z. Liu, Soliton and riemann theta function quasi-periodic wave solutions for a (2+1)-dimensional generalized shallow water wave equation, Nonlinear Dynamics 82 (2015) 333–347.
 Z.Wen, Bifurcations and nonlinear wave solutions for the generalized two-component integrable dullin-gottwald-holm system, Nonlinear Dynamics 82 (2015) 767– 781.
 J. Li, Singular Nonlinear Travelling Wave Equations: Bifurcations and Exact Solutions, Science Press, 2013.
 J. Li, G. Chen, On a class of singular nonlinear traveling wave equations, International Journal of Bifurcation and Chaos 17 (11) (2007) 4049–4065.
 Z. Wen, Bifurcations and exact traveling wave solutions of a new two-component system, Nonlinear Dynamics 87 (3) (2017) 1917–1922.
 M. Song, Nonlinear wave solutions and their relations for the modified benjaminbona-mahony equation, Nonlinear Dynamics 80 (2015) 431–446.
 Z. Wen, Extension on peakons and periodic cusp waves for the generalization of the camassa-holm equation, Mathematical Methods in the Applied Sciences 38 (2015) 2363–2375.
 Z. Wen, Bifurcations and exact traveling wave solutions of the celebrated greennaghdi equations, International Journal of Bifurcation and Chaos 27 (07) (2017) 1750114.
 C. Pan, Y. Yi, Some extensions on the soliton solutions for the novikov equation with cubic nonlinearity, Journal of Nonlinear Mathematical Physics 22 (2) (2015) 308–320.
 J. Li, K. I. Kou, Dynamics of traveling wave solutions to a new highly nonlinear shallow water wave equation, International Journal of Bifurcation and Chaos 27 (03) (2017) 1750044.